# SDR ERAA074613

- Difficulty date: June 12, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- Aircraft time: 17,601 hours
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 2010001
- Part serial: 679
- Condition: Malfunctioned
- Location: Electrical
- Part time: 16 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CONVERTER REC'D FROM ANCHORAGE ORDERED FROM BENZ AIRBORNE.  UNIT WILL NOT ADJUST LOW ENOUGH.  ONLY HAS 15.5 HRS SINCE NEW.  RETURNING TO BENZ ON ERA REPAIR ORDER  RW-884522 REQUESTING WARRANTY REPAIR.
